I've been taking vitamin B6 complex for over a month and i got my periods 7 days ago! Normally i would be lucky if my periods lasted 3 days. I have had mild cramps this cycle and just wondered if anyone else has had the same problems and is there a direct link? Also will it sort itself out?
This is only my second month on B100 complex, but I read through that entire humongous thread about B vitamins. My understand is that it is supposed to help lengthen the LP and help with spotting.
I don't recall anyone saying anything about longer periods because of it. Though some people didn't like the B vitamins because it made their cycle a bit unpredictable (ie, starting earlier or way later). So far I'm liking it, but we'll see how it goes in a week!
B6 shortened my luteal phase from an ok 10 days to a dismal 3 days! I also got eczema for the first time in my life and developed a constant eye and hand twitch. All these stopped when I stopped taking the horrible stuff. Wasted 2 cycles messing with my body.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.